# SDR REXA2022113002617

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 34,174 hours, 23,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: SH6903611610
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK CORRODED.  INSTALLED A NEW PRESSURE DECK IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
